LUPUS UK
20,812 members16,526 posts

rash !!!?? Hydrocloriquine !!??????????????

i got a rash on my foot ( on 2 occasions ) in the sun( red, raised and itchy ) but now i can be in the sun and .... no rash !? is this possible !?

I have Fibromyalgia and am on Hydrocloriquine , although have no official diagnosis of Lupus .

Also have been on Hydrocloriquine for about 4 mnths and am not sure if theyve made much improvement , !!!??? any thoughts !!????

3 Replies
oldestnewest

Hydroxychloroquine is an anti-malarial used to reduce inflammation.

You have been diagnosed with Fibromyalgia : fibro-, meaning "fibrous tissues", Greek myo-, "muscle", and Greek algos-, "pain".

You had a red raised itchy rash in the sun (2x) ... and now you have NO red raised itchy rash in the sun.

Inflammation reduced.

Hydroxychloroquine working. CONGRATS! Lucky you.

Give it time. 4 months is just a drop in the bucket.

And ... enjoy the rest of your summer!

Reply

I am taking Hydroxy (since end of december) ans dont yet have a diagnosis. When i first started it had some nasty side effects (may be general hydroxy or the brand I had) and felt no improvement but I have to say that after 4 months I slowly began to see slow improvement in my symptoms & I do fee the hydroxy has helped me. Stick with it a little longer and hopefully you will see some improvement x

Reply

thankyou x

Reply

You may also like...